53 year old male with a 26 year history of Rheumatoid Arthritis. Along with the arthritis there's the hypothyroidism treated with levoxyl. In middle 40s started taking blood pressure medication, also. Symptoms of gall stones prompted a trip to ER where received referral to a surgeon. Read up on the internet and decided to try a gallbladder flush before surgery.
Apparently passed the stone/stones that were causing the problem because immediately there was relief. A curious side affect of an extremely swollen lower lip which subsided after about a day and a half.
A month later decided to do another flush. This time there's the swollen lip (which I'd inconveniently forgotten about) and an extremely swollen tongue. Speaking is difficult, like people who just had a stud put in.
I'm sort of freaking out, but expect this will go away in a day or so. Why does this happen?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?